# SDR PNSA2013101803

- Difficulty date: October 18, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N679PA
- Make and model: Saab 340B
- Aircraft serial: 345
- Aircraft time: 39,808 hours, 36,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A PANEL, EMERGENCY ARM LIGHT OUT.  REPLACED LAMP.
